TOPOLOGY PROCEEDINGS



Volume 46 (2015)

All Topology Proceedings articles are now successively published electronically on this website as soon as they are ready for publication. After each volume is completed, its paper version is printed and sent to subscribers. Both versions of each article, electronic and paper, have the same text and pagination. Additionally, the electronic version may contain other media elements such as hyperlinks, color figures, animations, etc.

This volume was edited at Auburn University.


L'ubica Holá and László Zsilinszky, Completeness and Related Properties of the Graph Topology, Top. Proc. 46 (2015) pp. 1-14. (E-published on March 11, 2014)
Full version for subscribers     The first page only
B. Losert and G. Richardson, Convergence S-Completions, Top. Proc. 46 (2015) pp. 15-27. (E-published on March 28, 2014)
Full version for subscribers     The first page only
Enrique Castañeda-Alvarado and Alejandro Illanes, Unicoherence of the n th-Fold Symmetric Product Suspension of a Continuum, Top. Proc. 46 (2015) pp. 29-32. (E-published on April 1, 2014)
Full version for subscribers     The first page only
Masaharu Tanabe, Several Remarks on the Combinatorial Hodge Star, Top. Proc. 46 (2015) pp. 33-43. (E-published on April 4, 2014)
Full version for subscribers     The first page only
Keiji Tagami, The Behavior of the Maximal Degree of the Khovanov Homology under Twisting, Top. Proc. 46 (2015) pp. 45-54. (E-published on April 4, 2014)
Full version for subscribers     The first page only
Sergio Macías, A Note on the Set Functions T and K, Top. Proc. 46 (2015) pp. 55-65. (E-published on April 15, 2014)
Full version for subscribers     The first page only
Alireza Zamani Bahabadi, On the Stability of Orbits for Iterated Function Systems, Top. Proc. 46 (2015) pp. 67-72. (E-published on April 17, 2014)
Full version for subscribers     The first page only
Sergei Logunov, Non-Normality Points and Big Products of Metrizable Spaces, Top. Proc. 46 (2015) pp. 73-85. (E-published on April 18, 2014)
Full version for subscribers     The first page only
Rafael Torres and Jonathan Yazinski, Geography of Symplectic 4- and 6-Manifolds, Top. Proc. 46 (2015) pp. 87-115. (E-published on May 5, 2014)
Full version for subscribers     The first page only
Roberto Pichardo-Mendoza, Notes on Oxtoby Spaces and Pseudocompleteness, Top. Proc. 46 (2015) pp. 117-134. (E-published on May 22, 2014)
Full version for subscribers     The first page only
Andrea Medini, Products and Countable Dense Homogeneity, Top. Proc. 46 (2015) pp. 135-143. (E-published on May 23, 2014)
Full version for subscribers     The first page only
T. Nasri, B. Mashayekhy, and H. Mirebrahimi, On Quasitopological Homotopy Groups of Inverse Limit Spaces, Top. Proc. 46 (2015) pp. 145-157. (E-published on May 26, 2014)
Full version for subscribers     The first page only
Timothy A. Schroeder, ℓ2- Betti Numbers and the Genus of a Graph, Top. Proc. 46 (2015) pp. 159-179. (E-published on June 2, 2014)
Full version for subscribers     The first page only
Keith Jones and Gregory A. Kelsey, Visual Boundaries of Diestel-Leader Graphs, Top. Proc. 46 (2015) pp. 181-204. (E-published on June 6, 2014)
Full version for subscribers     The first page only
Rocío Leonel, Shore and Center Points of a Continuum, Top. Proc. 46 (2015) pp. 205-212. (E-published on June 6, 2014)
Full version for subscribers     The first page only
Alan Dow and Justin Moore, Tightness in σ-Compact Spaces, Top. Proc. 46 (2015) pp. 213-232. (E-published on June 23, 2014)
Full version for subscribers     The first page only
Yinhe Peng, An L Space with Non-Lindelöf Square, Top. Proc. 46 (2015) pp. 233-242. (E-published on July 1, 2014)
Full version for subscribers     The first page only
W. T. Ingram, One-Dimensional Inverse Limits with Set-Valued Functions, Top. Proc. 46 (2015) pp. 243-253. (E-published on July 24, 2014)
Full version for subscribers     The first page only
Jeremy Brazas and Paul Fabel, Strongly Pseudoradial Spaces, Top. Proc. 46 (2015) pp. 255-276. (E-published on July 31, 2014)
Full version for subscribers     The first page only
James Keesling, James Maissen, and David C. Wilson, Extending Group Actions, Top. Proc. 46 (2015) pp. 277-290. (E-published on July 31, 2014)
Full version for subscribers     The first page only
Leobardo Fernández, The Set Function Ta, Top. Proc. 46 (2015) pp. 291-307. (E-published on August 15, 2014)
Full version for subscribers     The first page only
Yuanyuan Bao, Polynomial Splittings of Ozsváth and Szabó's d-Invariant, Top. Proc. 46 (2015) pp. 309-322. (E-published on October 13, 2014)
Full version for subscribers     The first page only
Joanna Furno, Approximations for p-adic Transitive Isometries, Top. Proc. 46 (2015) pp. 323-338. (E-published on January 9, 2015)
Full version for subscribers     The first page only
Jane Hawkins, Topological Dynamics of Dianalytic Maps on Klein Surfaces, Top. Proc. 46 (2015) pp. 339-353. (E-published on February 27, 2015)
Full version for subscribers     The first page only


Vol. 46: Author Index

Bahabadi, Alireza Zamani
Alireza Zamani Bahabadi, On the Stability of Orbits for Iterated Function Systems, Top. Proc. 46 (2015) pp. 67-72. (E-published on April 17, 2014)
Full version for subscribers     The first page only
Bao, Yuanyuan
Yuanyuan Bao, Polynomial Splittings of Ozsváth and Szabó's d-Invariant, Top. Proc. 46 (2015) pp. 309-322. (E-published on October 13, 2014)
Full version for subscribers     The first page only
Brazas, Jeremy
Jeremy Brazas and Paul Fabel, Strongly Pseudoradial Spaces, Top. Proc. 46 (2015) pp. 255-276. (E-published on July 31, 2014)
Full version for subscribers     The first page only
Castañeda-Alvarado, Enrique
Enrique Castañeda-Alvarado and Alejandro Illanes, Unicoherence of the n th-Fold Symmetric Product Suspension of a Continuum, Top. Proc. 46 (2015) pp. 29-32. (E-published on April 1, 2014)
Full version for subscribers     The first page only
Dow, Alan
Alan Dow and Justin Moore, Tightness in σ-Compact Spaces, Top. Proc. 46 (2015) pp. 213-232. (E-published on June 23, 2014)
Full version for subscribers     The first page only
Fabel, Paul
Jeremy Brazas and Paul Fabel, Strongly Pseudoradial Spaces, Top. Proc. 46 (2015) pp. 255-276. (E-published on July 31, 2014)
Full version for subscribers     The first page only
Fernández, Leobardo
Leobardo Fernández, The Set Function Ta, Top. Proc. 46 (2015) pp. 291-307. (E-published on August 15, 2014)
Full version for subscribers     The first page only
Furno, Joanna
Joanna Furno, Approximations for p-adic Transitive Isometries, Top. Proc. 46 (2015) pp. 323-338. (E-published on January 9, 2015)
Full version for subscribers     The first page only
Hawkins, Jane
Jane Hawkins, Topological Dynamics of Dianalytic Maps on Klein Surfaces, Top. Proc. 46 (2015) pp. 339-353. (E-published on February 27, 2015)
Full version for subscribers     The first page only
Holá, L'ubica
L'ubica Holá and László Zsilinszky, Completeness and Related Properties of the Graph Topology, Top. Proc. 46 (2015) pp. 1-14. (E-published on March 11, 2014)
Full version for subscribers     The first page only
Illanes, Alejandro
Enrique Castañeda-Alvarado and Alejandro Illanes, Unicoherence of the n th-Fold Symmetric Product Suspension of a Continuum, Top. Proc. 46 (2015) pp. 29-32. (E-published on April 1, 2014)
Full version for subscribers     The first page only
Ingram, W. T.
W. T. Ingram, One-Dimensional Inverse Limits with Set-Valued Functions, Top. Proc. 46 (2015) pp. 243-253. (E-published on July 24, 2014)
Full version for subscribers     The first page only
Jones, Keith
Keith Jones and Gregory A. Kelsey, Visual Boundaries of Diestel-Leader Graphs, Top. Proc. 46 (2015) pp. 181-204. (E-published on June 6, 2014)
Full version for subscribers     The first page only
Keesling, James
James Keesling, James Maissen, and David C. Wilson, Extending Group Actions, Top. Proc. 46 (2015) pp. 277-290. (E-published on July 31, 2014)
Full version for subscribers     The first page only
Kelsey, Gregory A.
Keith Jones and Gregory A. Kelsey, Visual Boundaries of Diestel-Leader Graphs, Top. Proc. 46 (2015) pp. 181-204. (E-published on June 6, 2014)
Full version for subscribers     The first page only
Leonel, Rocío
Rocío Leonel, Shore and Center Points of a Continuum, Top. Proc. 46 (2015) pp. 205-212. (E-published on June 6, 2014)
Full version for subscribers     The first page only
Logunov, Sergei
Sergei Logunov, Non-Normality Points and Big Products of Metrizable Spaces, Top. Proc. 46 (2015) pp. 73-85. (E-published on April 18, 2014)
Full version for subscribers     The first page only
Losert, B.
B. Losert and G. Richardson, Convergence S-Completions, Top. Proc. 46 (2015) pp. 15-27. (E-published on March 28, 2014)
Full version for subscribers     The first page only
Macías, Sergio
Sergio Macías, A Note on the Set Functions T and K, Top. Proc. 46 (2015) pp. 55-65. (E-published on April 15, 2014)
Full version for subscribers     The first page only
Maissen, James
James Keesling, James Maissen, and David C. Wilson, Extending Group Actions, Top. Proc. 46 (2015) pp. 277-290. (E-published on July 31, 2014)
Full version for subscribers     The first page only
Mashayekhy, B.
T. Nasri, B. Mashayekhy, and H. Mirebrahimi, On Quasitopological Homotopy Groups of Inverse Limit Spaces, Top. Proc. 46 (2015) pp. 145-157. (E-published on May 26, 2014)
Full version for subscribers     The first page only
Medini, Andrea
Andrea Medini, Products and Countable Dense Homogeneity, Top. Proc. 46 (2015) pp. 135-143. (E-published on May 23, 2014)
Full version for subscribers     The first page only
Mirebrahimi, H.
T. Nasri, B. Mashayekhy, and H. Mirebrahimi, On Quasitopological Homotopy Groups of Inverse Limit Spaces, Top. Proc. 46 (2015) pp. 145-157. (E-published on May 26, 2014)
Full version for subscribers     The first page only
Moore, Justin
Alan Dow and Justin Moore, Tightness in σ-Compact Spaces, Top. Proc. 46 (2015) pp. 213-232. (E-published on June 23, 2014)
Full version for subscribers     The first page only
Nasri, T.
T. Nasri, B. Mashayekhy, and H. Mirebrahimi, On Quasitopological Homotopy Groups of Inverse Limit Spaces, Top. Proc. 46 (2015) pp. 145-157. (E-published on May 26, 2014)
Full version for subscribers     The first page only
Peng, Yinhe
Yinhe Peng, An L Space with Non-Lindelöf Square, Top. Proc. 46 (2015) pp. 233-242. (E-published on July 1, 2014)
Full version for subscribers     The first page only
Pichardo-Mendoza, Roberto
Roberto Pichardo-Mendoza, Notes on Oxtoby Spaces and Pseudocompleteness, Top. Proc. 46 (2015) pp. 117-134. (E-published on May 22, 2014)
Full version for subscribers     The first page only
Richardson, G.
B. Losert and G. Richardson, Convergence S-Completions, Top. Proc. 46 (2015) pp. 15-27. (E-published on March 28, 2014)
Full version for subscribers     The first page only
Schroeder, Timothy A.
Timothy A. Schroeder, ℓ2- Betti Numbers and the Genus of a Graph, Top. Proc. 46 (2015) pp. 159-179. (E-published on June 2, 2014)
Full version for subscribers     The first page only
Tagami, Keiji
Keiji Tagami, The Behavior of the Maximal Degree of the Khovanov Homology under Twisting, Top. Proc. 46 (2015) pp. 45-54. (E-published on April 4, 2014)
Full version for subscribers     The first page only
Tanabe, Masaharu
Masaharu Tanabe, Several Remarks on the Combinatorial Hodge Star, Top. Proc. 46 (2015) pp. 33-43. (E-published on April 4, 2014)
Full version for subscribers     The first page only
Torres, Rafael
Rafael Torres and Jonathan Yazinski, Geography of Symplectic 4- and 6-Manifolds, Top. Proc. 46 (2015) pp. 87-115. (E-published on May 5, 2014)
Full version for subscribers     The first page only
Wilson, David C.
James Keesling, James Maissen, and David C. Wilson, Extending Group Actions, Top. Proc. 46 (2015) pp. 277-290. (E-published on July 31, 2014)
Full version for subscribers     The first page only
Yazinski, Jonathan
Rafael Torres and Jonathan Yazinski, Geography of Symplectic 4- and 6-Manifolds, Top. Proc. 46 (2015) pp. 87-115. (E-published on May 5, 2014)
Full version for subscribers     The first page only
Zsilinszky, László
L'ubica Holá and László Zsilinszky, Completeness and Related Properties of the Graph Topology, Top. Proc. 46 (2015) pp. 1-14. (E-published on March 11, 2014)
Full version for subscribers     The first page only


Copyright © Topology Proceedings
Topology Proceedings Home Page